Lunar variations of spread-F

Krishnamurthy, B. V. ; Ramachandra Rao, B. (1962) Lunar variations of spread-F Journal of Atmospheric and Terrestrial Physics, 24 (8). pp. 742-743. ISSN 0021-9169

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:33025
Deposited On:21 Mar 2011 13:19
Last Modified:10 Jun 2011 04:41

Repository Staff Only: item control page